# SDR A6WA201240735

- Difficulty date: July 29, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,144 hours, 20,423 cycles
- Engine: Ge CF343B1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Monitor
- Condition: Malfunctioned
- Location: Efis
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 58 KTS FOR EFIS COMP MON HEADING, BTMS READS 4, 4, 3, 3.  PERFORMED OPS TEST OF AHRS IAW AMM 34-21-01.  OPS CHECKED GOOD.
